# SDR AALA202502143981

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 66,322 hours, 27,935 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, RETURNED TO GATE: CENTER TANK RIGHT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER PUSH BACK. VERIFIED RIGHT CENTER FUEL TANK LOW PRESSURE LIGHT ON.  (OPEN).
